RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 5, Pages 899–908 (Mi izv1652)  

On a $p$-adic analogue of Tate height

A. A. Berzin'sh


Abstract: This paper is devoted to the study of the Tate height of an elliptic curve and its $p$-adic analogue. The main result is a series of explicit formulas for computing the local archimedean part of the Tate height. These results are used to obtain a new method for constructing the $p$-adic Tate height.
Bibliography: 5 titles.

Full text: PDF file (796 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 21:2, 201–210

Bibliographic databases:

UDC: 513.6
MSC: Primary 14G20, 14G25; Secondary 14K07
Received: 15.12.1980

Citation: A. A. Berzin'sh, “On a $p$-adic analogue of Tate height”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982), 899–908; Math. USSR-Izv., 21:2 (1983), 201–210

Citation in format AMSBIB
\Bibitem{Ber82}
\by A.~A.~Berzin'sh
\paper On a~$p$-adic analogue of Tate height
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 5
\pages 899--908
\mathnet{http://mi.mathnet.ru/izv1652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=675524}
\zmath{https://zbmath.org/?q=an:0537.14015}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 21
\issue 2
\pages 201--210
\crossref{https://doi.org/10.1070/IM1983v021n02ABEH001788}


Linking options:
  • http://mi.mathnet.ru/eng/izv1652
  • http://mi.mathnet.ru/eng/izv/v46/i5/p899

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:128
    Full text:45
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019